• Funny you should ask. There isn’t any corporate experience with or knowledge of PH in the VA hospital I use, so I went to Tufts where there are two known researcher-MDs there. I’m in my fourth week of Selexipag and I feel like week 0 because my deep inhalations aren’t as deep as they were last week and I feel that I have a higher floor below which…[Read more]

  • Selexipag doesn’t seem to be working. My breathing is about the same as it was when I started, and the SOB on exertion is actually worse. I believe after doing some research and cataloguing symptoms that the wrong disease is being called “primary” in my case. I suspect, and will be seeking hematological proof, that my condition might be more appro…[Read more]

  • I think I figured something out. I have been taking my selexipag WITH my morning pills. (I’m now taking 600 mcg twice a day.) Four hours almost on the dot afterwards began three or four hours of a very annoying and debilitating headache. THIS morning, I took my morning pills at 6:30 and waited to take my selexipag at 9. I then took 1000 mg tylenol…[Read more]

  • Hi folks. Sitting here just finished handicapping horse races and entering a handicapping contest while feeling like shit. Began 600 mcg Selexipag yesterday AM and am only on my third dose. Yesterday AM spent from about 11-2 in bed with a headache and very mild nausea. Evening dose (7 PM) didn’t really interfere with sleep at all. I took it at 7…[Read more]

  • Indeed I have. The acupuncturist under whose care I have been and will resume with is not only an expert in western medicine, but is an absolute expert in eastern medicine, too. Plus she’s one of the most incandescently brilliant humans I’ve ever encountered. I’m going to her for a diagnosis of “idiopathic progressive neuropathy” in my feet – I…[Read more]

  • Gastroparesis is a very dangerous condition and the commonly used drug to get the stomach motile and emptying is fraught with potential side effects and taking it for anything other than the shortest of terms can have awful consequences such as “St Vitus’ Dance” which will never go away. Terrifying what some so-called “medications” can do to the…[Read more]

  • Thank you, Vanessa. I just took my first pill. I already take protonix (a PPI) which I am told should help the stomach. I did eat something with the morning pills (a few more than just selexipag). My nose is my worst part. I tried ambrisentan in December and it was awful, so I stopped it. I hope this doesn’t cause congestion like that. I can’t bre…[Read more]

    • Hi Kevin,
      The stuffiness and congestion of the nose must have been an awful side effect of the medication. I can’t even imagine having to deal with that on top of not being able to get in enough air as it is, especially of you have trouble at night too! Keep us updated on how things go this week and know that we are here for support!

  • Brittany, thank you! Your voice is so welcoming and uplifting in these forums. My wife and I searched Google for PH resources and found this pretty quickly. I bet you, like I, go to Tufts…Dr. Arunachalam and Dr. Hill are my main contacts there, and I initially interviewed with Dr. Ioana Preston…I “impressed” her when I met her by telling her I…

    [Read more]

    • Hey Kevin,
      I don’t go to Tufts but I heard such great things about the care there. I receive my care for pretty much all doctors and specialists at Brigham and Women’s in Boston. I’m glad that you seem to have a good and trusting relationship with your doctors there!

  • I am beginning selexipag tomorrow, Monday, March 4. Frankly, I’m scared shitless. My body is especially susceptible to side effects from any and all medications, and I have stockpiled antiemetics, CBD, and am applying for medical marijuana here in Vermont, where, thank progressive politicians, it will eventually be totally legal, medicinally and…[Read more]

    • Hi Kevin,
      I don’t have experience with this particular medication but I’m sure there are other group members on here that can help you out. My advice to you for anyone starting a new medication is to keep a journal of any symptoms that you experience and any positive or negatives that you are feeling. This detailed information can really help the…[Read more]

  • Kevin Smith became a registered member 2 months, 2 weeks ago

    • Hi Kevin,
      Welcome to the PH forums. I am one of the forum moderators along with Kathleen. How did you hear about the forums? I see from your profile that you were diagnosed as having COPD for awhile and then you were diagnosed with PH. I’m glad they were able to do the proper testing for you and I hope that you are on a better treatment plan and…[Read more]

Copyright © 2017-2019 All rights reserved.

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen